The complete groups of the regular polytopes.

Д.К. Моцок

Matematiceskij sbornik

  • Volume: 40, Issue: 1, page 86-114
  • ISSN: 0368-8666

How to cite


Моцок, Д.К.. "The complete groups of the regular polytopes.." Matematiceskij sbornik 40.1 86-114. <>.

author = {Моцок, Д.К.},
journal = {Matematiceskij sbornik},
keywords = {algebra, number theory},
language = {eng},
number = {1},
pages = {86-114},
publisher = {Tipogr. Lissnera i Sobko},
title = {The complete groups of the regular polytopes.},
url = {},
volume = {40},

AU - Моцок, Д.К.
TI - The complete groups of the regular polytopes.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 40
IS - 1
SP - 86
EP - 114
LA - eng
KW - algebra, number theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.